Fixed Point of Almost Contraction in b -Metric Spaces

Articles > Article · 2020

Authors: Maryam Iqbal, Afshan Batool, Özgür EGE, Manuel de la Sen

Journal of Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2020, vol 2020, pp 1-6

DOI: 10.1155/2020/3218134

Summary

In this paper, we introduce a generalized multivalued ( α , L)-almost contraction in the b -metric space. Furthermore, we prove the existence and uniqueness of the fixed point for a specific mapping. The result presented in this paper extends some of the earlier results in the existing literature. Moreover, some examples are given to illuminate the usability of the obtained results.

View details